# SDR QXEA200500006

- Difficulty date: January 1, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,363 hours, 24,335 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036722
- Part serial: 66905
- Condition: Failed
- Location: Zone 100
- Part time: 17,363 hours, 24,335 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2271 - THE FLIGHT RETURNED TO GATE WHEN AFTER STARTING THE NR 2 ENGINE AND BLEED AIR, THE CABIN DESCENDED AT 3000 FEET PER MINUTE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NORMAL OUTFLOW VALVE.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
